A note on Demiray's solution to the perturbed Burgers' equation

E.J. Parkes

Research output: Contribution to journalArticle

Abstract

The travelling wave 'solution' to the perturbed Burgers' equation given by Demiray [Applied Mathematical Modelling 26 (2002) 37] is incorrect; an explanation as to why this is so is given.
Original languageEnglish
Pages (from-to)487-488
Number of pages1
JournalApplied Mathematical Modelling
Volume27
Issue number6
DOIs
Publication statusPublished - Jun 2003

Keywords

  • Demiray's solution
  • finite element analysis
  • Burgers' equation
  • applied mathematics

Cite this